..

LOMONOSOV
MOSCOW
STATE
UNIVERSITY

FACULTY of
COMPUTATIONAL
MATHEMATICS and
CYBERNETICS






                    EN  

Department of Mathematical Physics


mf@cmc.msu.ru     +7(495)939-5336   


  


  

 .-.:    1987 

 .-.: 1972 

: den@cs.msu.ru


:


,   3-4 
2  -  1 
(pdf)

,   5 
 3  -  2 

,   3-4 
2  -  

:






:

.. . . . 2009 , 45, 11, . 1543-1553.
.. , .. , .. , .. . . . 2009 , 45, 7, . 1014-1022
A.M. Denisov. Inverse problem for a semilinear functional-differential wave equation. Journal Inverse and Ill-Posed Problems. 2008. Vol.16, No.9 pp.837-848.
A.M. Denisov. Uniqueness of solution to an inverse problem for a semilinear system of partial differential equations. Journal Inverse and Ill-Posed Problems. 2008. Vol. 16, No 7, pp. 695-704.
.. , .. , .. . . . 2008, V.34, N.5, .32-36.
.. , .. , .. , .. . . . .15. . 2008, N.2, .5-10
.. . . . 2007, .43, N. 8, .1097-1105.
.. , .. . . . 2007, . 47, N. 10, . 1701-1705.
A.M. Denisov and A. Lorenzi. Recovering an unknown coefficient in an absorption model with diffusion. Journal Inverse and Ill-Posed Problems.2007. Vol.15, No.6 pp.599-610.
.. . - . . 2006, .42, N. 9, .1155-1165.
scroll up
scroll down
  web-admin: niki@cs.msu.su

2009